Approximate boundary relations on anisotropic sheets


Creative Commons License

Polat B.

Progress In Electromagnetics Research B, no.29, pp.355-392, 2011 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: Issue: 29
  • Publication Date: 2011
  • Doi Number: 10.2528/pierb10090207
  • Journal Name: Progress In Electromagnetics Research B
  • Journal Indexes: Scopus
  • Page Numbers: pp.355-392

Abstract

Approximate boundary relations on general anisotropic sheets of arbitrary shape as well as the special case when they are backed by a perfect electrical conductor are investigated based on a generalization of the procedure introduced by Idemen in 1993 for uniaxially anisotropic planar sheets to general anisotropic and arbitrarily shaped surfaces. The ranges of validity of the approximations in the methodology are also tested numerically for the impedance boundary condition obtained in the case of a PEC backed uniaxially anisotropic sheet.